Kervaire invariant one [after M. A. Hill, M. J. Hopkins, and D. C. Ravenel]
Séminaire Bourbaki Volume 2010/2011 Exposés 1027-1042. Avec table par noms d'auteurs de 1948/49 à 2009/10., Astérisque, no. 348 (2012), Exposé no. 1029, 34 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2012__348__65_0,
     author = {Miller, Haynes},
     title = {Kervaire invariant one [after M. A. Hill, M. J. Hopkins, and D. C. Ravenel]},
     booktitle = {S\'eminaire Bourbaki Volume 2010/2011 Expos\'es 1027-1042. Avec table par noms d'auteurs de 1948/49 \`a 2009/10.},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1029},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {348},
     year = {2012},
     zbl = {06149577},
     mrnumber = {3050712},
     language = {en},
     url = {archive.numdam.org/item/AST_2012__348__65_0/}
}
Miller, Haynes. Kervaire invariant one [after M. A. Hill, M. J. Hopkins, and D. C. Ravenel], dans Séminaire Bourbaki Volume 2010/2011 Exposés 1027-1042. Avec table par noms d'auteurs de 1948/49 à 2009/10., Astérisque, no. 348 (2012), Exposé no. 1029, 34 p. http://archive.numdam.org/item/AST_2012__348__65_0/

[1] J. F. Adams - "On the non-existence of elements of Hopf invariant one", Ann. of Math. 72 (1960), p. 20-104. | Article | MR 141119 | Zbl 0096.17404

[2] J. F. Adams, Stable homotopy and generalised homology, University of Chicago Press, 1974. | MR 402720 | Zbl 0309.55016

[3] M. G. Barratt, J. D. S. Jones & M. E. Mahowald - "Relations amongst Toda brackets and the Kervaire invariant in dimension 62", J. London Math. Soc. 30 (1984), p. 533-550. | Article | MR 810962 | Zbl 0606.55010

[4] M. G. Barratt, J. D. S. Jones & M. E. Mahowald, "The Kervaire invariant and the Hopf invariant", in Algebraic topology (Seattle, Wash., 1985), Lecture Notes in Math., vol. 1286, Springer, 1987, p. 135- 173. | Article | MR 922925 | Zbl 0633.55011

[5] M. G. Barratt, M. E. Mahowald & M. Tangora - "Some differentials in the Adams spectral sequence. II", Topology 9 (1970), p. 309-316. | Article | MR 266215 | Zbl 0213.24901

[6] W. Browder - "The Kervaire invariant of framed manifolds and its generalization", Ann. of Math. 90 (1969), p. 157-186. | Article | MR 251736 | Zbl 0198.28501

[7] E. H. J. Brown - "Generalizations of the Kervaire invariant", Ann. of Math. 95 (1972), p. 368-383. | Article | MR 293642 | Zbl 0241.57014

[8] J. D. Christensen - "Ideals in triangulated categories: phantoms, ghosts and skeleta", Adv. Math. 136 (1998), p. 284-339. | Article | MR 1626856 | Zbl 0928.55010

[9] R. L. Cohen, J. D. S. Jones & M. E. Mahowald - "The Kervaire invariant of immersions", Invent. Math. 79 (1985), p. 95-123. | Article | EuDML 143187 | MR 774531 | Zbl 0576.57032

[10] L. Evens - "A generalization of the transfer map in the cohomology of groups", Trans. Amer. Math. Soc. 108 (1963), p. 54-65. | Article | MR 153725 | Zbl 0122.02804

[11] E. D. Farjoun - Cellular spaces, null spaces and homotopy localization, Lecture Notes in Math., vol. 1622, Springer, 1996. | MR 1392221 | Zbl 0842.55001

[12] P. G. Goerss & M. J. Hopkins - "Moduli spaces of commutative ring spectra", in Structured ring spectra, London Math. Soc. Lecture Note Ser., vol. 315, Cambridge Univ. Press, 2004, p. 151-200. | Article | MR 2125040 | Zbl 1086.55006

[13] J. P. C. Greenlees & J. P. May - "Localization and completion theorems for M U -module spectra", Ann. of Math. 146 (1997), p. 509-544. | Article | MR 1491447 | Zbl 0910.55005

[14] M. Hazewinkel - Formal groups and applications, Pure and Applied Mathematics, vol. 78, Academic Press Inc., 1978. | MR 506881 | Zbl 0454.14020

[15] M. A. Hill, M. J. Hopkins & D. C. Ravenel - "On the nonexistence of elements of Kervaire invariant one", preprint arXiv:0908.3724. | MR 3505179 | Zbl 1366.55007

[16] P. S. Hirschhorn - Model categories and their localizations, Mathematical Surveys and Monographs, vol. 99, Amer. Math. Soc., 2003. | MR 1944041 | Zbl 1017.55001

[17] P. Hu & I. Kriz - "Real-oriented homotopy theory and an analogue of the Adams-Novikov spectral sequence", Topology 40 (2001), p. 317-399. | Article | MR 1808224 | Zbl 0967.55010

[18] J. D. S. Jones & E. Rees - "Kervaire's invariant for framed manifolds", in Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif, 1976), Part 1, Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc., 1978, p. 141-147. | MR 520501 | Zbl 0402.57002

[19] M. A. Kervaire - "A manifold which does not admit any differentiable structure", Comment. Math. Helv. 34 (1960), p. 257-270. | Article | EuDML 139196 | MR 139172 | Zbl 0145.20304

[20] M. A. Kervaire & J. W. Milnor - "Groups of homotopy spheres. I", Ann. of Math. 77 (1963), p. 504-537. | Article | MR 148075 | Zbl 0115.40505

[21] J. E. Lannes - "Sur l'invariant de Kervaire des variétés fermées stablement parallélisées", Ann. Sci. École Norm. Sup. 14 (1981), p. 183-197. | Article | EuDML 82071 | Numdam | MR 631749 | Zbl 0524.57014

[22] G. Lewis, J. P. May & J. Mcclure - "Ordinary RO(G)-graded cohomology", Bull. Amer. Math. Soc. (N.S.) 4 (1981), p. 208-212. | Article | MR 598689 | Zbl 0477.55009

[23] M. E. Mahowald - "Some remarks on the Kervaire invariant problem from the homotopy point of view", in Algebraic topology (Proc. Sympos. Pure Math., Vol XXII, Univ. Wisconsin, Madison, Wis., 1970), Amer. Math. Soc., 1971, p. 165-169. | MR 322884 | Zbl 0241.55018

[24] M. E. Mahowald,"A new infinite family in 2 π * s ", Topology 16 (1977), p. 249-256. | Article | MR 445498 | Zbl 0357.55020

[25] M. E. Mahowald & M. Tangora - "On secondary operations which detect homotopy classes", Bol. Soc. Mat. Mexicana 12 (1967), p. 71-75. | MR 251721 | Zbl 0182.57302

[26] M. A. Mandell & J. P. May - "Equivariant orthogonal spectra and S -modules", Mem. Amer. Math. Soc. 159 (2002). | MR 1922205 | Zbl 1025.55002

[27] J. P. May - "The cohomology of restricted Lie algebras and of Hopf algebras : application to the Steenrod algebra", Ph.D. Thesis, Princeton University, 1964. | MR 2614527

[28] H. R. Miller - "On relations between Adams spectral sequences, with an application to the stable homotopy of a Moore space", J. Pure Appl. Algebra 20 (1981), p. 287-312. | Article | MR 604321 | Zbl 0459.55012

[29] H. R. Miller, D. C. Ravenel & W. S. Wilson - "Periodic phenomena in the Adams-Novikov spectral sequence", Ann. of Math. 106 (1977), p. 469-516. | Article | MR 458423 | Zbl 0374.55022

[30] S. P. Novikov - "Methods of algebraic topology from the point of view of cobordism theory", Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), p. 855-951. | MR 221509 | Zbl 0169.54503

[31] D. G. Quillen - Homotopical algebra, Lecture Notes in Math., No. 43, Springer, 1967. | MR 223432 | Zbl 0168.20903

[32] D. G. Quillen,"Elementary proofs of some results of cobordism theory using Steenrod operations", Advances in Math. 7 (1971), p. 29-56. | Article | MR 290382 | Zbl 0214.50502

[33] D. C. Ravenel - "The non-existence of odd primary Arf invariant elements in stable homotopy", Math. Proc. Cambridge Philos. Soc. 83 (1978), p. 429-443. | Article | MR 474291 | Zbl 0374.55023

[34] D. C. Ravenel, Complex cobordism and stable homotopy groups of spheres, vol. 347, AMS Chelsea Publishing, 2004. | Zbl 1073.55001

[35] C. Rezk - "Notes on the Hopkins-Miller theorem", in Homotopy theory via algebraic geometry and group representations (Evanston, IL, 1997), Contemp. Math., vol. 220, Amer. Math. Soc., 1998, p. 313-366. | Article | MR 1642902 | Zbl 0910.55004

[36] J. S. P. Wang - "On the cohomology of the mod - 2 Steenrod algebra and the non-existence of elements of Hopf invariant one", Illinois J. Math. 11 (1967), p. 480-490. | MR 214065 | Zbl 0161.20204